# SDR SWIA202266132

- Difficulty date: June 4, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 41,338 hours, 39,809 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Part number: 6001038411
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 920629 : TRANSFERRED FROM CAMP 24914018. FOUND LH WING WINGLET BEAM DAMAGED (REF. SRM 57-31-14 ITEM #18)   (FILED CLOSED)   REMOVED AND REPLACED LH WINGLET BEAM (REF. SRM 57-31-14 ITEM #18)  IN REF TO SRM 51-42-06. COMPLETED 51-900-1003-SKY AND M-337.
